| Model Number |
RBY2C0305-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a ruby coil and a lantern delivery microcatheter (lantern).During the procedure, the physician attempted to insert a ruby coil into the lantern; however, the ruby coil would not advance into the lantern even after adjusting the lantern connection.Therefore, the ruby coil was removed.The procedure was completed using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.